# SDR AALA202212166737

- Difficulty date: November 24, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 62,270 hours, 25,863 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB LOCATED AT STABILIZER STA 92.70. REPAIRED RIB PER SRM 55-10-09-2R PROCEDURE 5 AND SRM 51-40-05-0G.
